How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Medical
Satisfied Customers: 2726
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I have spinal headaches the past 3 days and I've been taking

Customer Question

I have spinal headaches the past 3 days and I've been taking solpadeine but now I feel really weak and although my headache seems to be gone just now I feel very sick dizzy and weak what can I do to build my strength back up again
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 3 months ago.


Im sorry to hear about your symptoms. Now spinal headaches usually occur due to a leak of CSF and this will cause headaches as well as dizziness in many patients. It is possible that the dizziness and the nausea as well as athe weakness are the result of a drop in blood pressure which can occur in some patients with spinal headaches as a result of complications. If this is the case then you should first check your BP and then start to take as much water as you can. Hydration is the first thing which should be done.

Now since you have severe weakness, dizziness and nausea it is possible that these symptoms are due to some other underlying condition. Heart arrhythmias can be a cause as well as several other problems. At home there isnt much that you can do to get this fixed and if the dizziness and nausea are getting worse it would be wise to get this evaluated at your urgent care center. This would help you in getting some serious issues ruled out.

But in the meantime, increase your intake of water, OTC dramamine can be helpful in controlling nausea as well as the dizziness. The weakness would be helped by intake of high caloric intake foods as it is possible that you could have low blood glucose (high blood glucose can also cause this problem if you have diabetes). But i would strongly suggest that you do visit the urgent care center and have this evaluated.

Do you have any more questions?

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

Expert:  Dr. Muneeb Ali replied 3 months ago.

Would you to know anything else? The reason im recommending an urgent care visit instead of treating this at home is because of the numerous possibilities for your symptoms. Dizziness and nausea caan be an indication of a brain disorder like a TIA whicch would be especially true if you had other symptoms like blurring of vision, numbness or weakness of the limbs. So do go to the urgent care center. If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.

Related Medical Questions